# SDR UALA2009031000082

- Difficulty date: January 7, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,597 hours, 11,486 cycles
- Engine: Pwa PW4060
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Part number: S10598
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT AIR-GRD PROBLEM. FOUND 200V AT CAPT'S PITOT HEAD ON GROUND ENG'S OFF. CONTINUING TO T-S BUT SUSPECT TILT SWITCH S10598 FAULTED.  REPLACED SYS 1 AIR-GROUND RELAY K552, LT PROBE HEAT TEST RELAY K643 & GEAR TILT RIGHT GEAR RELAY K10446.  ACCOMPLISHED CONTINUITY CHECKS FROM D1268 PIN D1 TO D10184 PIN A2. REMOVED RELAYS K514, 515 & 516 AIR GROUND SYS RELAY ESTABLISHED CONTINUITY FROM D10184 PIN A3 TO X2 AT EACH RELAY. WITH RELAYS INSTALLED UNABLE MAKE GRD AT D10184 A3. 129600 TO GET CORRECT COCKPIT INDICATION.  REMOVING ANY ONE SYS 1 AIR GROUND RELAY ALLOWS CORRECT INDICATION FROM INSTALLED RELAYS. SUSPECT 28V DC POWER DROP. CHECKED D5664P PIN 33, NO 28V.  RESET AIR GROUND SYS 1 POWER CB U15 ON P11 PANEL,28V NOW RESTORED AT D5664P PIN 33.  DISCONNECTED AUTO SPEEDBRAKE TRUCK TILT SENSOR S10598, ALL INDS NOW NORMAL.CONNECTED NEW S10598 & CONFIRMED NORMAL SYS INDICATIONS WITH ENGINES STATIC & RUNNING.
